# SDR CALA2025080807484

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 70,193 hours, 31,226 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE FROM RIGHT SIDE EMERGENCY EXIT,  NOISE ALREADY ON DIP. INSPECTED EXISTING SPEED TAPE, FOUND MULTIPLE AREAS PEELING. REMOVED AND REAPPLIED DAMAGED SPEED TAPE.
